# SDR SWAA2017032012544

- Difficulty date: March 7, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT SIDE BAFFLE ANGLE CRACKED AT BS 500C, STRINGER 25L.  R & R THE BAFFLE IAW SRM AND DWG.
